# SDR FDEA202105071147

- Difficulty date: May 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO EG-5310-EO332629K P6 STEP 11.P,FOUND 01EA ZLJ-8   (BACB30NY8K*) COUNTERSUNK FASTENER AT STA 998 STGR 35R NEAR THE EDGE OF   MACHINED STEP OF DOUBLER (P/N:143W2314Y406),AND RESULT IN KNIFE EDGE WITH MACHINED   STEP ON AFT EDGE OF COUNTERSUNK HOLE. REPAIR CARRIED OUT TO 01EA ZLJ-8 (BACB30NY8K*) COUNTERSUNK FASTENER AT STA 998   STGR 35R NEAR THE EDGE OF MACHINED STEP OF DOUBLER (P/N:143W2314Y406), AS PER EA:   G-5310-T0361432 PART2 STEP 1, TITLE: FUSELAGE-MAINFRAME-LH AND RH UNDERWING   LONGERON MODIFICATION PER EO G-5310-E0332629-DEVIATION TO SB 777-53-0087 REV.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  (REFER TO SNRM: N00114 AND WRI 53101186   FOR WORK DETAILS)
